Equations containing locally Henstock-Kurzweil integrable functions
Applications of Mathematics, Tome 57 (2012) no. 6, pp. 569-580
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
A fixed point theorem in ordered spaces and a recently proved monotone convergence theorem are applied to derive existence and comparison results for solutions of a functional integral equation of Volterra type and a functional impulsive Cauchy problem in an ordered Banach space. A novel feature is that equations contain locally Henstock-Kurzweil integrable functions.
A fixed point theorem in ordered spaces and a recently proved monotone convergence theorem are applied to derive existence and comparison results for solutions of a functional integral equation of Volterra type and a functional impulsive Cauchy problem in an ordered Banach space. A novel feature is that equations contain locally Henstock-Kurzweil integrable functions.
DOI :
10.1007/s10492-012-0034-7
Classification :
26A39, 28B15, 34A36, 34A37, 45N05, 46B40, 47H07, 47H10
Keywords: integrability; Henstock-Kurzweil integral; ordered Banach space; order cone; chain; fixed point; functional integral equation; Volterra; Cauchy problem; ordered Banach space; fixed point
Keywords: integrability; Henstock-Kurzweil integral; ordered Banach space; order cone; chain; fixed point; functional integral equation; Volterra; Cauchy problem; ordered Banach space; fixed point
@article{10_1007_s10492_012_0034_7,
author = {Heikkil\"a, Seppo and Ye, Guoju},
title = {Equations containing locally {Henstock-Kurzweil} integrable functions},
journal = {Applications of Mathematics},
pages = {569--580},
year = {2012},
volume = {57},
number = {6},
doi = {10.1007/s10492-012-0034-7},
mrnumber = {3010237},
zbl = {1274.45017},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-012-0034-7/}
}
TY - JOUR AU - Heikkilä, Seppo AU - Ye, Guoju TI - Equations containing locally Henstock-Kurzweil integrable functions JO - Applications of Mathematics PY - 2012 SP - 569 EP - 580 VL - 57 IS - 6 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10492-012-0034-7/ DO - 10.1007/s10492-012-0034-7 LA - en ID - 10_1007_s10492_012_0034_7 ER -
%0 Journal Article %A Heikkilä, Seppo %A Ye, Guoju %T Equations containing locally Henstock-Kurzweil integrable functions %J Applications of Mathematics %D 2012 %P 569-580 %V 57 %N 6 %U http://geodesic.mathdoc.fr/articles/10.1007/s10492-012-0034-7/ %R 10.1007/s10492-012-0034-7 %G en %F 10_1007_s10492_012_0034_7
Heikkilä, Seppo; Ye, Guoju. Equations containing locally Henstock-Kurzweil integrable functions. Applications of Mathematics, Tome 57 (2012) no. 6, pp. 569-580. doi: 10.1007/s10492-012-0034-7
Cité par Sources :